You have blood in your stool which is concerning and the best thing to do is to see a gatroenterologist. You also mention that you have pain in the anus, and some constipation and diarrhea
. Naproxen is a medication in the NSAID category that can weaken the lining of your stomach and can cause gastritis (inflammation of the stomach lining) leading to bleeding
. If there is a lot of blood in the stomach, it can be seen in your stool. Some of the more common causes of blood in the stool are hemorrhoids. They are causes by constipation. When you are constipated, you strain which causes pressure in your pelvic region leading to hemorrhoids. Constipation can also lead to anal fissures which are tears in the anus from the hard stool. Anal fissures can also bleed and can cause pain in the anus during and after a bowel movement. People with chronic constipation can have episodes of diarrhea when the constipation is suddenly relieved. You can prevent constipation eating fiber rich foods. The most concerning issue right now is the blood in your stool. It could be caused by hemorrhoids or anal fissures or something more serious such as infection or malignancy. You should see a gastroenterologist
. If you are above the age of 50, you should get a colonoscopy for routine health screening.